Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have soar throat, weight gain, swollen glads, stiff joints, fatigue, headache, back pain and rapid heart. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Have soar throat ,weight gain, swollen glads, stiff joints ,fatigue ,headaches ,back pain, anxiety, rapid heart , chest pain, find self crying over nothing
Posted Wed, 9 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
Presenting with signs of infection

Detailed Answer:

thanks for posting on XXXXXXX

From your description, it seems obvious to me that you are presenting with signs of infection with point of origin being the throat. You will require a throat swap and some blood tests (for signs of infection) then maybe a course of antibiotics and analgesia for the pain. Ones you are on appropriate medications, your symptoms will be off before you even know they were there.
Strep throat can present with those symptoms but chest pain could be due to gastritis or cardiac origin pain which could still have been induced by the infection.
Do try seeing a doctor as soon as possible.

Hope this helps and wish you the best.
Dr. Nsah

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor